# SDR UIEA2024010500007

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,066 hours, 20,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 27633
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LEFT OVER WING EMERGENCY EXIT LIGHTING INOP.( R/R EMERGENCY PWR SUPPLY M737 PER AMM 33-51-07. OPS NORMAL. )
